Danh sách các bài báo quốc tế tiêu biểu thuộC danh sách isi củA Đhqg-hcm giai đOẠn từ 2006 ĐẾn tháng 10 NĂM 2011



tải về 0.95 Mb.
trang1/10
Chuyển đổi dữ liệu19.07.2016
Kích0.95 Mb.
  1   2   3   4   5   6   7   8   9   10


DANH SÁCH CÁC BÀI BÁO QUỐC TẾ TIÊU BIỂU THUỘC DANH SÁCH ISI

CỦA ĐHQG-HCM GIAI ĐOẠN TỪ 2006 ĐẾN THÁNG 10 NĂM 2011


TT

Tên tác giả, tên bài báo, tên tạp chí, tập, trang, năm

ISSN

IF

1

Mai Duc Thanh, On a two-fluid model of two-phase compressible flows and its numerical approximation, Communications in Nonlinear Sciences and Numerical Simulation, Volume 17, 195–211, 2011

1007-5704

2.697

2

P.G. LeFloch, Mai Duc Thanh, A Godunov-type method for the shallow water equations with discontinuous topography in the resonant regime, Journal of Computational Physics, Volume 230, 7631–7660, 2011

0021-9991

2.345

3

Mai Duc Thanh, Traveling waves of an elliptic-hyperbolic model of phase transitions via varying viscosity-capillarity, Journal of Differential Equations, Volume 251, Number 2, pp.439-456, 2011

0022-0396

1.426

4

Mai Duc Thanh, Dietmar Kroener, Nguyen Thanh Nam, Numerical approximation for a Baer-Nunziato model of two-phase flows, Applied Numerical Mathematics, Volume 61, pp.702-721, 2011

0168-9274

1.279

5

Nguyen Le Hoang Anh, Phan Quoc Khanh, Le Thanh Tung, Variational sets: Calculus and applications to optimality conditions in nonsmooth vector optimization, Nonlinear Analysis: Theory, Methods and Applications, Volume 74, 2358-2379, 2011

0362-546X

1.487

6

Pham Huu Anh Ngoc, On a class of positive linear differential equations with infinite delays, Systems and Control Lettes, Vol.60 1038-1044, 2011

0167-6911

1.412

7

Pham Huu Anh Ngoc, Stability of linear Volterra-Stieltjes differential equations, SIAM Journal on Control and Optimization, Vol.49. No.1 pp. 205-226, 2011

0363-0129

1.770

8

Phan Quoc Khanh, Nguyen Dinh Tuan, Second order optimality conditions using approximations for nonsmooth vector optimization problems under inclusion constraints, Nonlinear Analysis: Theory, Methods and Applications, Volume 74, 4338-4351, 2011

0362-546X

1.487

9

Nguyen Le Hoang Anh, Phan Quoc Khanh, Le Thanh Tung, Higher-order radial derivatives and optimality conditions in nonsmooth vector optimization, Nonlinear Analysis: Theory, Methods and Applications, Volume 74, 7365-7379, 2011

0362-546X

1.487

10

Phan Quoc Khanh, Ho Thuc Quyen, Jen-Chih Yao, Optimality conditions under relaxed quasiconvexity assumptions using star and adjusted subdifferentials, European Journal of Operational Research, Volume 212, 235-341, 2011

0377-2217

2.093

11

Lam Quoc Anh, Phan Quoc Khanh, Dang Thi My Van, Well-posedness without semicontinuity for parametric quasiequilibria and quasioptimization, Computers & Mathematics with Applications, Vol. 62, 2045-2057, 2011

0898-1221

1.472

12

Phan Quoc Khanh, Dinh Ngoc Quy, On generalized Ekeland’s variational principle and equivalent formulations for set-valued mappings, Journal of Global Optimization, Volume 49, 381-396, 2011

0925-5001

1.454

13

M.D. Thanh, Global existence of diffusive_dispersive traveling waves for general flux functions, Nonlinear Analysis, Theory Methods & Applications, Volume 72, Number 1, 231-239, 2010

0362-546X

1.487

14

M.D. Thanh, Attractor and traveling waves of a fluid with nonlinear diffusion and dispersion, Nonlinear Analysis, Theory Methods & Applications, Volume 72, Number 6, 3136-3149, 2010

0362-546X

1.487

15

M.D. Thanh, Existence of traveling waves in elastodynamics with variable viscosity and capillarity, Nonlinear Analysis- Real World Applications, doi:10.1016/j.nonrwa.2010.06.010, 2010

1468-1218

2.381

16

N. Dinh, T.T.A. Nghia, and G. Vallet, A closedness condition and its applications to DC programs with convex constraints, Optimization, Vol. 59, Issue 4, 541 - 560, 2010

0233-1934

1.035

17

N. Dinh, J.-J. Strodiot, V.H. Nguyen, Duality and optimality condition for generalized equilibrium problems involving DC functions, Journal of Global Optimization, Volume 48 Issue 2, 2010

0925-5001

1.454

18

N. Dinh, B. Mordukhovich, and T.T.A. Nghia, Subdifferentials of value functions and optimality conditions for some classes of DC and bilevel infinite and semi-infinite programs, Mathematical Programming, Vol. 123, 101 - 138, 2010

1052-6234

2.336

19

N. Dinh, M.A. Goberna, and M.A. Lopez, On the stability of the feasible set in mathematical programming, SIAM J. Optimization, Vol. 20, Issue 5, 2254-2280, 2010

1052-6234

1.525

20

N. Dinh, M.A. Lopez, M. Volle, Functional inequalities in the absence of convexity and lower semicontinuity with applications to optimization, SIAM J. Optimization, Vol. 20, Issue 5, 2540-2559, 2010

1052-6234

1.525

21

N. Dinh, G. Vallet, and T.T.A. Nghia, A closedness condition and its applications to DC programs with convex constraints, Optimization, Volume 59, Issue 4, Pages 541 - 560, 2010

0233-1934

0.500

22

P. T. An. D. T. Giang, and N. N. Hai, Some Computational Aspects of Geodesic Convex Sets in a Simple Polygon, Numerical Functional Analysis and Optimization, 31(3):221–231, 2010

0163-0563

0.586

23

S. Murakami, P.H.A.Ngoc, On stability and robust stability of positive linear Volterra Equations in Banach lattices, Central European Joural of Mathematics, Vol.8, 996-984, 2010

1985-1074

0.361

24

Phan Quoc Khanh, Nguyen Hong Quan, The solution existence of general inclusions using generalized KKM theorems with applications to minimax problems, J. Optimization Theory Applications, Vol 146, 640-653, 2010

0022-3239

0.936

25

Phan Quoc Khanh, Nguyen Hong Quan, Intersection theorems, coincidence theorems and maximal-element theorems in GFC-spaces, Optimization, Vol. 59, 115-124, 2010

0233-1934

1.035

26

Phan Quoc Khanh, Dinh Ngoc Quy, A generalized distance and Ekeland’s variational principle for vector functions, Nonlinear Analysis, Theory Methods & Applications, Vol 73 , 2245-2259, 2010

0362-546X

1.487

27

Phan Quoc Khanh, Nguyen Hong Quan, General existence theorems, alternative theorems and applications to minimax problems, Nonlinear Analysis, Theory Methods & Applications, Vol. 72, 2706-2715, 2010

0362-546X

1.487

28

Lam Quoc Anh, Phan Quoc Khanh, Continuity of solution maps to quasiequilibrium problems, J. Global Optimization, Vol. 46, 247-259, 2010

0925-5001

1.350

29

P.H.A.Ngoc, On positivity and stability of linear time-varying Volterra equations, Positivity, Vol. 13, 671-681, 2009

1385-1292

0.417

30

Nguyen Xuan Hai, Phan Quoc Khanh, Nguyen Hong Quan, Some existence theorems in nonlinear analysis for mappings on GFC-spaces and applications, Nonlinear Analysis, Theory Methods & Applications, Vol. 71, 6170-6181, 2009

0362-546X

1.487

31

P. Q. Khanh, Nguyen Xuan Hai, Nguyen Hong Quan, On the existence of solutions to quasivariational inclusion problems, J. Global Optimization, Vol. 45, 565-581, 2009

0925-5001

1.350

32

D. Kröner, P.G. LeFloch, and M.D. Thanh, The minimum entropy principle for fluid flows in a nozzle with discontinuous cross-section, ESAIM: Mathematical Modelling and Numerical Analysis, Volume 42 (2008), 425-442, 2008

0764-583X

0.758

33

N. Dinh, G. Vallet, and T.T.A. Nghia, Farkas-type results and duality for DC programs with convex constraints, Journal of Convex Analysis, Vol. 15, No. 2, 235-262, 2008

0944-6532

0.771

34

Phan Quoc Khanh, Nguyen Dinh Tuan, Variational sets for multivalued mappings and a unified study of optimality conditions, Journal of Optimization Theory and Applications, Vol. 139, no. 1, p. 47-65, 2008

0022-3239

0.688

35

Phan Quoc Khanh, Nguyen Dinh Tuan, Higher-order variational sets and higher-order optimality conditions for proper efficiency in multivalued vector optimization, Journal of Optimization Theory and Applications, Vol. 139, no. 2, p. 243-261, 2008

0022-3239

0.688

36

Phan Quoc Khanh, Nguyen Dinh Tuan, First and second-order approximations as derivatives of mappings in optimality conditions for nonsmooth vector optimization, Applied Mathematics and Optimization, Vol. 58, no. 2, p. 147-166, 2008

0095-4616

0.873

37

Lam Quoc Anh, Phan Quoc Khanh, Semicontinuity of the approximate solution sets of multivalued quasiequilibrium problems, Numerical Functional Analysis and Optimization, Vol. 29, no. 1-2, p. 24-42, 2008

0163-0563

0.465

38

Lam Quoc Anh, Phan Quoc Khanh, Sensitivity analysis for multivalued quasiequilibrium problems in metric spaces: Holder continuity of solutions, Journal of Global Optimization, Vol. 42, no. 4, p. 515-531, 2008

0925-5001

0.813

39

Lam Quoc Anh, Phan Quoc Khanh, Various kinds of semicontinuity of the solution sets to symmetric multivalued vector quasiequilibrium problems, Journal of Glogal Optimization, Vol. 41, no. 4, p. 539-558, 2008

0925-5001

0.813

40

Lam Quoc Anh, Phan Quoc Khanh, Semicontinuity of solution sets to parametric quasivariational inclusions with applications to traffic networks, I: Upper semicontinuities, Set-Valued Analysis, Vol. 16, no. 2-3, p. 267-279, 2008

0927-6947

0.800

41

Lam Quoc Anh, Phan Quoc Khanh, Semicontinuity of solution sets to parametric quasivariational inclusions with applications to traffic networks, II: Lower semicontinuities, Set - Valued Analysis, Vol. 16, no. 7-8, 943-960, 2008

0944 6532

0.911

42

Phan Quoc Khanh, Dinh The Luc, Stability of solutions in parametric variational relation problems, Set - Valued Analysis, Vol. 16, no. 7-8, 1015-1035, 2008

0944 6532

0.911

43

P.G. LeFloch and M.D. Thanh, The Riemann problem for shallow water equations with discontinuous topography, Communications in Mathematical Sciences, Volume 5, Number 4 (2007), 865-885, 2007

1539-6746

1.378

44

N. Dinh, M.A. Goberna, M.A. Lopez, and T.Q. Son, New Farkas type constraint qualifications in convex infinite programming, ESAIM Control, Optimisation and calculus of Variations, Vol. 13, No. 3, 580-597, 2007

1292-8119

0.777

45

Nguyen Xuan Hai, Phan Quoc Khanh, The solution existence of general variational inclusion problems, Journal of Mathematical Analysis and Applications, Vol. 328, no. 2, p. 1268-1277, 2007

0022-247X

0.872

46

Lam Quoc Anh, Phan Quoc Khanh, On the stability of the solution sets of general multivalued vector quasiequilibrium problems, Journal of Optimization Theory and Applications, Vol. 135, no. 2, p. 271-284, 2007

0022-3239

0.688

47

Nguyen Xuan Hai, Phan Quoc Khanh, Existence of solutions to general quasi-equilibrium problems and applications, Journal of Optimization Theory and Applications, Vol. 133, no. 3, p. 317-327, 2007

0022-3239

0.688

48

Nguyen Xuan Hai, Phan Quoc Khanh, Systems of set-valued quasivariational inclusion problems, Journal of Optimization Theory and Applications, Vol. 135, no. 1, p. 55-67, 2007

0022-3239

0.688

49

Phan Quoc Khanh, Le Minh Luu, Lower semicontinuity and upper semicontinuity of the solution sets to parametric multivalued quasivariational inequalities, Journal of Optimization Theory and Applications, Vol. 133, no. 3, p. 329-339, 2007

0022-3239

0.688

50

Phan Quoc Khanh, Nguyen Dinh Tuan, Optimality conditions for nonsmooth multiobjective optimization using Hadamard directional derivatives, Journal of Optimization Theory and Applications, Vol. 133, no. 3, p. 341-357, 2007

0022-3239

0.688

51

Lam Quoc Anh, Phan Quoc Khanh, Existence conditions in symmetric multivalued vector quasiequilibrium problems, Control and Cybernetics, Vol. 36, no. 3, p. 519-530, 2007

0324-8569

0.495

52

Lam Quoc Anh, Phan Quoc Khanh, Uniqueness and Holder continuity of the solution to multivalued equilibrium problems in metric spaces, Journal of Optimization Theory and Applications, Vol. 37, no. 3, p. 449-465, 2007

0925-5001

0.813

53

N. Dinh, V. Jeyakumar, and G.M. Lee, Lagrange multiplier characterizations of solution sets of constrained pseudo-linear optimization problems, Optimization, Vol.55, No.3, 241-250, 2006

0233-1934

0.500

54

V. Jeyakumar, G.M. Lee, and N. Dinh, Characterization of solution sets of convex vector minimization problems, European Journal of Operational Research, Vol.174, No. 3, 1380 – 1395, 2006

0377-2217

0.918

55

M.A. Goberna, V. Jeyakumar, and N. Dinh, Dual Characterizations of set containments with strict convex inequalities, Journal of Global Optimization, Vol. 34, No. 1, 33-54, 2006

0925-5001

0.813

56

V. Jeyakumar, Z.Y. Wu, G.M. Lee, and N. Dinh, Liberating the subgradient optimality conditions from constraint qualifications, Journal of Global Optimization, 36, No. 1, 127-137, 2006

0925-5001

0.813

57

N. Dinh, M.A. Goberna, and M.A. Lopez, From linear to convex systems: Consistency, Farkas' lemma and applications, Journal of Convex Analysis, Vol. 13, No. 1,113-133, 2006

0944-6532

0.771

58

Lam Quoc Anh, Phan Quoc Khanh, On the Holder continuity of solutions to parametric multivalued vector equilibrium problems, Journal of Mathematical Analysis and Applications, Vol. 321, no. 1, p. 308-315, 2006

0022-247X

0.872

59

Phan Quoc Khanh, Nguyen Dinh Tuan, First and second order optimality conditions using approximations for nonsmooth vector optimization in Banach spaces, Journal of Optimization Theory and Applications, Vol. 130, no. 2, p. 289-308, 2006

0022-3239

0.688

: Upload
Upload -> Revision unit 9: undersea world a. Theory: I. Should
Upload -> 1. Most doctors and nurses have to work on a once or twice a week at the hospital
Upload -> TrầnTrang EnglishTheory Phonetics
Upload -> BỘ khoa học và CÔng nghệ TÀi liệu hưỚng dẫN
Upload -> TÀi liệu hưỚng dẫn sử DỤng dịch vụ HỘi nghị truyền hình trực tuyếN
Upload -> BỘ thông tin truyềN thông thuyết minh đỀ TÀi xây dựng quy chuẩn kỹ thuật thiết bị giải mã truyền hình số MẶT ĐẤt set – top box (stb)
Upload -> CHỦ TỊch nưỚC
Upload -> CHỦ TỊch nưỚC
Upload -> Kính gửi Qu‎ý doanh nghiệp
Upload -> VIỆn chăn nuôi trịnh hồng sơn khả NĂng sản xuất và giá trị giống của dòng lợN ĐỰc vcn03 luậN Án tiến sĩ NÔng nghiệp hà NỘI 2014


  1   2   3   4   5   6   7   8   9   10


Cơ sở dữ liệu được bảo vệ bởi bản quyền ©hocday.com 2019
được sử dụng cho việc quản lý

    Quê hương